Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Erratum to: “On entropy and generators of measure-preserving transformations”
HTML articles powered by AMS MathViewer

by Wolfgang Krieger PDF
Trans. Amer. Math. Soc. 168 (1972), 519 Request permission
References
  • Wolfgang Krieger, On generators in exhaustive $\sigma$-algebras of ergodic measure-preserving transformations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 20 (1971), 75–82. MR 340550, DOI 10.1007/BF00534167
  • A. H. Zaslavskiĭ, On the isomorphism problem for stationary processes, Teor. Verojatnost. i Primenen. 9 (1964), 318–326 (Russian, with English summary). MR 0164377
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65
  • Retrieve articles in all journals with MSC: 28A65
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 168 (1972), 519
  • MSC: Primary 28A65
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0294603-2
  • MathSciNet review: 0294603